# SDR CALA2022092302461

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D53480657
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 WEB HORIZONTAL FLANGE AT STGR22 LEV EL RH SIDE, CRACK LENGHT IS 0.768 INCH APPROX, CONTACT ENGINEERI NG FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIGHT AT AFT GALLEY AREA (1 EA). SEE AEROMAN NON ROUTINE 2022-308629. NITIAL INSPECTIONS OF REPAIRED FITTING INSTALLED ON FR68 AT THE EVISION OF ECRA 5311-02884 ON OR BEFORE AIRCRAFT REACHES 50,223 NOT TO EXCEED 19,700 FC (FH NOT RELEVANT) THEREAFTER. DOOR STOP FITTING #1 AT S-22RH LEVEL AS PER PART 2A  OF LATEST R TFC (FH NOT RELEVANT). PERFORM REPEAT INSPECTIONS AT INTERVALS ACCOMPLISHED INTERIM REPAIR PART 1 PER ECRA 5311-02884 BY V93916 0. REF AEROMAN NR# 2022-308629.  IT REQUIRES DIP TO ACCOMPLISH I ADD EMP:V939160 CARRY APPROVED PER ECRA 5311-02884 TO ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS OF REPAIRED FITTING INSTALLED ON FR68 AT THE DOOR STOP FITTING #1 AT S-22RH LEVEL AS PER PART 2A OF LATEST REVISION OF ECRA 5311-02884 ON OR BEFORE 50223FC, REPEAT INSPS EVERY 19700FC. QC REVIEWED QC REVIEWED INIT : 50223 TAFC (INIT WILL ITO TO RIR) RIR : 19700 F/C...........HC/U389717 RECORDS UPDATE....HC
